# SDR DALA2022092106239

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 111,877 hours, 16,712 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 FWD FA PANEL LIGHT OUT LIGHT ON DOOR IS ON ARMED APC MTC, CORRECTIVE ACTION: THE SMALL BOX OF ARM LIGHT REPLACED CORRECTELY LIGHT TEST OK ON GROUND AMM 33-53 (9069486)
